# SDR COMA0560412

- Difficulty date: July 27, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 17,915 hours, 16,888 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5429 - CABIN DOOR OUTER HANDLE CAUTION MESSAGE.  DEFERRED MAINTENANCE ON DOOR WARNING PER MEL.
